# SDR ASOA20160911006

- Difficulty date: September 11, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 32,437 hours, 30,146 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A LINE CHECK, MAINTENANCE FOUND THE 202 BULKHEAD CRACKED.  MAINTENANCE REPAIRED THE 202 BULKHEAD CRACK IAW GREO 601R-53-11-563 AND REO 601R-53-11-2958.  AIRCRAFT OK FOR SERVICE.
